| Model Number |
1000281 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced infusion set tubing was leaking at the site event on (b)(6)2026, (b)(6)2026 and (b)(6) 2026.
Additional Manufacturer Narrative
Mdr (b)(4) / initial 2 of 3
based on the available information, this event is deemed to be a reportable malfunction
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.